# SDR ASAA12511374

- Difficulty date: April 7, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 17,622 hours, 5,392 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH003149
- Condition: Oil Consumption
- Location: Nr 1 Engine
- Part time: 29,451 hours, 12,171 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG BE REPLACED FOR HISTORY OF OIL CONSUMPTION.  REMOVED AND REPLACED NR 1 ENG IDG REF MM 24-11-12.
